# SDR HEEA0010200

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L
- Aircraft serial: 52023
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075187001
- Condition: Fluctuates
- Location: Dual Temp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TEMP INDICATOR TEMP FLUCTUATES INTERMITTENTLY IN FLIGHT.
